# SDR 046592

- Difficulty date: January 9, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 16,528 hours, 22,501 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Valve
- Condition: Out Of Adjust
- Location: Lt Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI, THE LEFT PROPELLER FAILED TO FEATHER MANUALLY. THE AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER INCIDENT. MAINTENANCE ADJUSTED THE FEATHER VALVE. NO PARTS WERE USED. TEARDOWN REPORT WILL NOT BE REQUIRED.
